MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number II-1-0120/II-1-0108
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a follow-up, lateral x-ray showed that a shim appeared to be protruding several millimeters posteriorly.It was noted that during the initial procedure the shim was difficult to deliver into the shell due to possible anatomical constraints and the surgeon chose to remove the construct and use a smaller size.During the revision procedure, the shell and shim were removed and replaced with a device from another manufacturer.The removed shell and shim were not returned to the manufacturer to review for a defect.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
850 parkway
jupiter FL 33477
MDR Report Key7262604
Report Number3012797630-2017-00002
Device Sequence Number13909062
Product Code MAX
UDI-Device Identifier00850231007107
UDI-Public(01)00850231007107(10)0006C/(01)00850231007022(10)SM1333
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberII-1-0120/II-1-0108
Device Catalogue NumberFHTA-CS-00-27A/FHTA-S1-00-27A
Device Lot Number0006C/SM1333
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2017
Initial Report FDA Received Date02/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;